skin-hair-icon
Sinusitis and bronchitis
I have been prescribed prednisolones 16 mg daily for Five days for sinusitis. Will it lead to weight gain? That concerns me a lot coz I have experienced it once.
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Navya G
General Physician Bangalore
Hi there. Steroids have many side effects, of them most common is weight gain. Since your taking it for short course and minimal dosage you may not gain significant weight, and once you stop them you wil lose that extra weight by doing workouts regularly. You seem to have allergic rhinitis and bronchitis. While on steroids your immunity decreases so please avoid eating/drinking water outside as you wil catch infection fast.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.